# SDR ASAA201805184682

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 40,920 hours, 12,169 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON THE NR 2 ENGINE IAW T/C 78472002,  FOUND THE SPINNER DAMAGED ON THREADS FOR TACK BOLT, AND MISSING PAINT.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENG SPINNER CONE IAW AMM 72-21-01-000-801-F00 STEP 2F(1), AND 72-21-01-400-801-F00 STEP 3F(5).
